A flexible flowshop problem with total flow time minimization


Azizoglu M. , Cakmak E., Kondakci S.

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.132, no.3, pp.528-538, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0377-2217(00)00142-9
  • Title of Journal : EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
  • Page Numbers: pp.528-538
  • Keywords: flexible flowshop, parallel machines, total flow time, SHOP

Abstract

In this study, we consider total flow time problem in a flexible flowshop environment. We develop a branch and bound algorithm to find the optimal schedule. The efficiency of the algorithm is enhanced by upper and lower bounds and a dominance criterion. Computational experience reveals that the algorithm solves moderate sized problems in reasonable solution times. (C) 2001 Elsevier Science B.V. All rights reserved.